MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR
Model Number 863064
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: reporting institution phone (b)(6).E1: reporter phone (b)(6).Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the suresigns vm 6 patient monitor was producing no sound.The device was not in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips authorized service personal (asp) tried reaching out multiple times to the customer with no reply.Case was closed due to no feedback from customer.The engineer was unable to provide their analysis findings as we are unable to confirm the final disposition of the device because the customer did not respond to requests for additional information.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key21471904
Report Number1218950-2025-000126
Device Sequence Number15631689
Product Code MHX
UDI-Device Identifier00884838000049
UDI-Public(01)00884838000049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863064
Device Catalogue Number863064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown